# SDR DALA2023020801000

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 11,460 hours, 1,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 DOOR 2L GIRT BAR FROZEN ON ARRIVAL. WOULD NOT INITIALLY DISARM. CORRECTIVE ACTION: ARM & DISARM OPS GOOD PER A330 AMM 52-12. (9916916)
